# SDR AALA972200

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAD - FLT 68 - LEFT ENGINE FIRE LOOP 2 DISPLAYED ON EICAS.  RESEATED LEFT ENGINE FIRE LOOP 2 CONTROL CARD M682 AT P54 AND PERFORMED BITE PER MM ALL IND NORMAL.  NO MSGS DISPLAYED ACCESS SECURED CLOSED.  (M)
